# SDR ZZDA2011051

- Difficulty date: January 18, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N291AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACKS M1674, M1675, M1668, M1670, M1673, M1669, M1672 FAILED EMERGENCY BATTERY PACK CAPACITY FUNCTIONAL CHECK.  REMOVED AND REPLACED EMERGENCY BATTERY PACKS AT LISTED ABOVE IAW AMM 33-51-06.  OPS CHECK GOOD.
